# SDR 99ZZZX4054

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: AIR400390
- Condition: Failed
- Location: Nlg Actuator
- Part time: 5,271 hours
- Component: AIR864141
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREMATURE FAILURE OF GLAND SEAL.  PART HAD 5,945 CSN ON 24,000 CYCLE OVERHAUL SCHEDULE.  PART WAS BUILT NEW 2Q97, MFG OF APPLIANCE AND SEAL HAS BEEN NOTIFIED.
